# SDR FDEA200912224500

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RT OTBD FLAP VANE NR2 T-FITTING FWD LUG HOLE.   REPAIR CARRIED OUT IAW EA NR 1-5750-137515,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
